# SDR ALGA084090

- Difficulty date: February 5, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: PARTO
- Make and model: Clark 1000CLARK
- Engine: Allsn 250C30
- System (JASC): 7250 · Turbine Section
- Part: Coupling
- Part number: 23032345
- Part serial: AE500848
- Condition: Gouged
- Location: Turbine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND DEEP GOUGES ON SPLINES OF N1 COUPLING ON POWER TURBINE.
